# SDR NSVA200600167

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 21,465 hours, 33,247 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 1293800043
- Part serial: 368
- Condition: Stuck
- Location: Right Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TQ GAUGE STUCK AT 2400 WITH NO POWER OR ENGINES RUNNING.  REMOVED AND REPLACED RT TORQUE GAUGE PER BMM 31-10-00.  RUN UP CK NORMAL.
